# SDR A6WA2019110546972

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 37,100 hours, 35,622 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot\Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT IN MODERATE ICING RECEIVED IAS AND ALT YELLOW BOX MSG"S ON BOTH PFD'S AND OTHER ASSOCIATED MSG'S. NO PITOT OR STATIC HEAT FAILURES. COULD NOT ISOLATE EITHER ADC, BOTH APPEARED INOP. RECEIVED ADC TEMP DISAGREE CAUTION AFTER 10 MIN. ALL MSG'S CLEARED AFTER LEAVING ICING CONDITIONS AND ALL INDICATIONS MATCHED AND APPEARED NORMAL APPROXIMATELY 8 MILES OUT ON APPROACH. THE CREW DECLARED AN EMERGENCY AND AIR RETURNED TO SBN  AIRCRAFT REMOVED FROM SERVICE  COMPLIED WITH AWAC SUPP. 17-077B, THE INSPECTION FOR UN-RELIABLE AIR DATA, FOUND AND PURGED CONTAMINATION IN #2 ADC PITOT-LINE AND P1, P2, S1 AND S2 DRAIN VALVES IAW AWAC SUPP. 18-167 AND REMOVAL AND REPLACEMENT OF #2 ADC IAW AMM 34. OPS AND LEAK CHECK GOOD IAW SUPP. 17-010.  S/N OFF 10CLH S/N ON H4LF  JLC
